Cherednik algebras and Zhelobenko operators

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalTransformation Groups
DateAccepted/In press - 11 Mar 2017
DateE-pub ahead of print - 18 Sep 2017
DatePublished (current) - Mar 2018
Issue number1
Volume23
Number of pages28
Pages (from-to)119-147
Early online date18/09/17
Original languageEnglish

Abstract

We study canonical intertwining operators between induced modules of the trigonometric Cherednik algebra. We demonstrate that these operators correspond to the Zhelobenko operators for the affine Lie algebra of type A. To establish the correspondence, we use the functor of Arakawa, Suzuki and Tsuchiya which maps certain modules of the affine Lie algebra to modules of the Cherednik algebra.

Bibliographical note

© The Author(s) 2017

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations